Jump to content

Diana80: 0,2 mg escitalopram to zero within one month. Possible?


Diana80

Recommended Posts

Hi. I'm sorry for my English but i hope you understand this topic ūüėĀ

Thank you all for this site which survive my life!

I am on SSRIs/SNRIs since 7 years to treat GAD. Tried to withdraw several times but after maximum 2 months was forced to reinstate low dose.

Last withdrawal was from 5 mg escitalopram to zero within 1 month. After that get bad anxiety which was treated by reinstating 0,3 mg escitalopram.  I tapper down with 10% each 3-4 weeks but wounder if i can tapper now fron 0,2 mg to zero whin 1 month? Is it possible?

I'm thinking about pregnancy and if i tapper slowly (10% monthly) it will take at least one year and i will reach 40 years old or more.

Please help. Any experience to tapper from tiny dose to zero whithout side effects?

 

Reagads

Diana

I have GAD

Sertralin 100mg 2010-2013

Venlafaxin 75mg 2013-2015

Escitalopram 5mg 2015-2018

Now weaning off escitalopram with gradually since 3 months. Current dose 0,2 mg 

Link to comment
  • ChessieCat changed the title to Diana80: 0,2 mg escitalopram to zero within one month. Possible?
  • Administrator

Welcome, Diana.

 

How have you felt throughout your taper from 5mg escilatopram? How do you feel now?

This is not medical advice. Discuss any decisions about your medical care with a knowledgeable medical practitioner.

"It has become appallingly obvious that our technology has surpassed our humanity." -- Albert Einstein

All postings © copyrighted.

Link to comment

Thank you Altostrata!

I lowered escaitalopram quickly from 5 mg to zero whithin 6 weeks. The physical withdrawal symtoms like brainzaps began direct after stopping but they diminished with time, while anxiety, insomnia began 2-3 weeks and became worse with time. I couldn't sleep even if i take high dose antihistamine Phenergan 100 mg + Melatonin. Sometimes i used diazepam 5-10 mg or zopiclone 7,5 mg to sleep but i try to avoid them because they are more addictive than AD.

After 2 months being off escitalopram i decided to reinstate a very low dose 0,3 mg.

2 weeks after reinstatement every thing became better . I can sleep with 50 mg phenergan ( before i couldn't sleep even with high dose).

I lowered dosage last week from 0,25 mg to 0,13 mg but i get more anxiety.  Last night couldn't sleep without intake of 100 mg phenergan + zopiclone.

I don't know the cause if it was rapid lowering the dose or if the are PMS symptoms.

 

I have GAD

Sertralin 100mg 2010-2013

Venlafaxin 75mg 2013-2015

Escitalopram 5mg 2015-2018

Now weaning off escitalopram with gradually since 3 months. Current dose 0,2 mg 

Link to comment
  • 8 months later...

Hi Diana80! I hope all is well. I did the same thing as you. Reinstated to .30mg and it has helped. Not 100% but definitely cushioned severe withdrawals. I plan on tapering my the .30mg dose in about 2 - 3 months. Can you tell me if you're completely off and how you went about it? 

Prozac (?mg)

- March 6, 2017. took it for 6 days and on day 7 had an adverse reaction. I believe it was serotonin syndrome.

Lexapro (Escitalopram) 10mg

-March 15 , 2017: first dose of Lexapro and stabilized within 3 weeks.

-April 19, 2018:  began to taper 1 yr from first dose

- style of tapering: 10 mg to 5mg (2 months). 5mg to 2.5mg (2-3 weeks) 2.5mg to 1.25mg (2 weeks). 1.25mg every other day (2 weeks).

- August 19, 2018: 0mg

- felt fine for weeks after 0mg. Had minor panic attacks if I didn't eat every 4 hrs. otherwise felt fine. 
- Mid September: had teeth extractions done, given antibiotics (ammox) and had severe rash reaction to it, was then given a steroid shot to alleviate the rash. This is when things started to go downhill. 

- October 4, 2018: intense withdrawal symptoms started 6 weeks after 0 mg.  

- October 13, 2018: reinstated using the oral solution ( .20mg)/ 10.17.18: .30mg/ 12.8.18: .29mg/12.31.18: .28mg

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy